# SDR 2024F00201

- Difficulty date: August 24, 2024
- Submitted: August 24, 2024
- Operation: General aviation
- Aircraft: N308QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800116
- Aircraft time: 13,562 hours, 9,113 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 69224354
- Condition: Corroded
- Location: Zone 600
- Part time: 13,562 hours, 9,113 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE 6922435-4 REAR SPAR CAP, LOWER FORWARD ANGLE-RH, NEAR RWS 41. ACCOMPLISHED FIELD REPAIR: FR-680-0116-1466 REV -, FIELD REPAIR-CORROSION, RH WING LOWER AFT SPAR CAP, RWS 39.4-43.2.THE DAMAGE WAS BLENDED OUT AND THE REMAINING THICKNESSES WERE MAPPED USING ULTRASOUND. THE MINIMUM REMAINING THICKNESS WAS REPORTED TO BE 0.253 IN. (NOMINAL IS 0.285).
